Stability of Muon Beams to Langmuir Waves during Ionization Cooling release_i7s2daj6ofc4pmv4xdrx3rqe3y

by V. M. Malkin, N. J. Fisch

Published in Physical Review Letters by American Physical Society (APS).

2000   Volume 85, Issue 26, p5575-5578

Archived Files and Locations

application/pdf  82.2 kB
file_hfbwwohntfhnbklxbmvbwkf3nm
pdfs.semanticscholar.org (aggregator)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Date   2000-12-25
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0031-9007
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: f879dda8-c429-4559-ac54-a50435f4ef2a
API URL: JSON